Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Numerical evaluation of multiple integrals. II


Authors: Preston C. Hammer and Arthur H. Stroud
Journal: Math. Comp. 12 (1958), 272-280
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1958-0102176-6
MathSciNet review: 0102176
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. C. Hammer & A. W. Wymore, ``Numerical evaluation of multiple integrals I,'' MTAC, v. 11, 1957, p. 59-67. MR 0087220 (19:323a)
  • [2] C. C. MacDuffee, The Theory of Matrices, Chelsea, New York, 1946, reprint.
  • [3] G. W. Tyler, ``Numerical integration of functions of several variables,'' Canadian Jn. Math., v. 5, 1953, p. 393-412. MR 0056379 (15:67a)
  • [4] A. H. Stroud, ``Remarks on the disposition of points in numerical integration formulas,'' MTAC, v. 11, 1957, p. 257-261. MR 0093911 (20:431)
  • [5] W. H. Peirce, ``Numerical integration over the planar annulus,'' Soc. Industrial and Applied Math., Jn., v. 5, 1957, p. 66-73. MR 0090122 (19:771b)
  • [6] W. H. Peirce, ``Numerical integration over the spherical shell,'' MTAC, v. 11, 1957, p. 244-249. MR 0093910 (20:430)
  • [7] P. C. Hammer & A. H. Stroud, ``Numerical integration over simplexes,'' MTAC, v. 10, 1956, p. 137-139. MR 0086390 (19:177f)
  • [8] P. C. Hammer, O. J. Marlowe & A. H. Stroud, ``Numerical integration over simplexes and cones,'' MTAC, v. 10, 1956, p. 130-137. MR 0086389 (19:177e)
  • [9] H. Fishman, ``Numerical integration constants,'' MTAC, v. 11, 1957, p. 1-9. MR 0086391 (19:177g)
  • [10] H. Bourget, ``Sur une extension de la méthode de quadrature de Gauss,'' Hebdomadaires des séances de l'Académie des Sciences, Comptes Rendus, v. 126, 1898, p. 634-636.
  • [11] P. Appell & J. Kampé de Fériet, ``Fonctions hyper géométriques et hypersphériques; Polynomes d'Hermite,'' Gauthier-Villars, Paris, 1926.
  • [12] A. Angelescu, ``Sur des polynomes generalisant les polynomes de Legendre et d'Hermite et sur le calcul approché des intégrales multiples,'' Thesis, Paris, 1916.
  • [13] H. C. Thacher, Jr., ``Optimum quadrature formulas in s dimensions,'' MTAC, v. 11, 1957, p. 189-194. MR 0090869 (19:883h)
  • [14] R. Lauffer, ``Interpolation mehrfacher integrale,'' Archiv. der Math., v. 6, 1955, p. 159-164. MR 0068307 (16:862c)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1958-0102176-6
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society